# SDR ABXA9800451

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45940
- Engine: Pwa JT3D3B
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Relief Valve
- Part number: 779606
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF NR 2 ENGINE OIL QUANTITY DROPPED FROM 9.1 GAL TO 4 GAL AND WAS DECREASING.  SHUT NR 2 ENGINE DOWN.  ENGINE WINDMILLED FOR ONE HOUR.  OIL PRESSURE STAYED AT 35 PSI UNTIL THE LAST 15-20 MINUTES THEN DROPPED TO 11-15.  REPLACED OIL PRESSURE RELIEF VALVE.
